# SDR DXTA2009021903516

- Difficulty date: February 18, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600526
- Aircraft time: 7,639 hours, 6,408 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 1206P27
- Part serial: 3568
- Condition: Sticking
- Location: Brake System
- Part time: 1,743 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FOUND THE 900-1300 PSI SWITCH STICKING.  REMOVED SWITCH PN 1206P27, SN 3568 AND INSTALLED SWITCH PN 1206P27, SN 3751.  PERFORMED COMPLETE BRAKE SYS BLEED.  PERFORMED 2-0 MILE TAXI CHECK AND ACCEL/STOP FROM 45KTS.  BRAKES AND INDICATION ALL NORMAL.  WORK DONE IAW MM 32-42-05 AND 32-42-00.
